# SDR UPS99228573

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FLAP TRACK NR 8 CRACKED AT TIP.  ALL FERRY FLIGHT PROCEDURES HAVE BEEN ACCOMPL.  ISSUED DMI NR 167087.  FLAP TRACK REPLACED AND DMI NR 167087 WAS CLEARED.
